MathSciNet Relay Station
MathSciNet bibliographic data
MR570722 16A48 (16A64)
Dowbor, Piotr; Simson, Daniel Quasi-Artin species and rings of finite representation type. J. Algebra 63 (1980), no. 2, 435–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement